A 45-year-old male asked:
can an accelerated cycle of hepatitis a/b vaccines cause mild elevation of alt? had 0,7,31 day adminstration of vaccines now alt is 118 after 21 days
2 doctor answers
Dr. Troy Ross answered
24 years experience Occupational Medicine
Yes: All vaccines have toxicants. Many will be cleared by the liver and that certainly can lead to an increase in enzymes. The good news is that the liver is very good at healing. Be careful with any vaccine. Avoid taking multiple together. Learn the facts before you expose yourself or others - https://paradoxhealth.wordpress.com/2015/04/02/safe-and-effective/
Answered on Jan 30, 2018
Dr. Padmashri Rastogi answered
37 years experience Internal Medicine
Elevated ALT: Hepatitis B vaccine has been associated with elevated liver enzymes ALT and AST can be in 200s few days after vaccine with or without autoimmune hepatitis. Usually liver will be back to its baseline in few weeks. If ALT goes up, then seek medical help. Alcohol, high dose Tylenol , cholesterol lowering medications, obesity can also increase ALT.
Answered on Jan 31, 2018
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month